# SDR AU980897

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel System
- Condition: Malfunctioned
- Location: Lt & Rt Engine
- Stage of operation: NR
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT AND RIGHT ENGINES CUT OUT.  SUSPECT LEAN CUT-OUT DUE TO FUEL STARVATION.
